Illinois Journal of Mathematics

A generalized jensen's inequality for bounded analytic functions

Bernard Beauzamy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 2 (1995), 196-203.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986543

Digital Object Identifier
doi:10.1215/ijm/1255986543

Mathematical Reviews number (MathSciNet)
MR1316532

Zentralblatt MATH identifier
0822.30004

Subjects
Primary: 30A10: Inequalities in the complex domain
Secondary: 30C10: Polynomials 30D55

Citation

Beauzamy, Bernard. A generalized jensen's inequality for bounded analytic functions. Illinois J. Math. 39 (1995), no. 2, 196--203. doi:10.1215/ijm/1255986543. https://projecteuclid.org/euclid.ijm/1255986543


Export citation